# SDR USAA2009031790617

- Difficulty date: February 27, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 84,362 hours, 3,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 654N0244128
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON AFT CARGO SIDE PANEL ASSEMBLY AT THRESHOLD BS 1399, BS 1430, & BS 1433, RBL 20.  REPLACED AFT CARGO SIDE PANEL ASSEMBLY IAW B757 SRM 51-40-02.
